# SDR ANCF201812270401

- Difficulty date: December 4, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N596EL
- Make and model: Airbus A318-112
- Aircraft serial: 2523
- Aircraft time: 33,367 hours, 26,145 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Guard
- Condition: Missing
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF BRAKE RELEASE TWICE FIRST DURING TAXI OUT, SYSTEM RESET PERFORMED THEN DURING TAKE OFF AT 60 KNOTS BRAKE RELEASE APPEAR ON ECAM CAUSING LOW SPEED RTO // ACTION CORRECTIVE: IN ACCORDANCE WITH TSM 32-42-00-810-817-A, AND AMM 32-42-00-720-003-A THE FUNCTIONAL TEST OF THE TACHOMETER 1 WITH AIDS WAS PERFORMED SATISFACTORY, IN ACCORDANCE WITH AMM 32-41-11-400-006-A SUBTASK 32-41-11-420-082-A STEP E.(1) THE AXLE DRIVE AND GUARD DRIVE OF THE HUBCAP WERE FOUND MISSING, THEN IN ACCORDANCE WITH AMM 32-41-11-400-006-A SUBTASK 32-41-11-420-082-A A NEW HUBCAP WAS INSTALLED.  TORQUE QRENCH USED P/N: QD1R50, P/N: 0313503305, DUE DATE: 10-APR-2019.
